MathSciNet Relay Station
MathSciNet bibliographic data
MR2053337 (2005f:35066) 35J25 (35B65)
Giuffrè, Sofia Global Hölder regularity for discontinuous elliptic equations in the plane. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1333–1344 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement